| Catalog Number |
9930014L |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that black foreign object was present when tray was opened.
Additional Manufacturer Narrative
The reported event was confirmed - cause unknown.The product had caused the reported failure.Received only photos attached in trackwise record.Open packaged with all component present.Based on the attached photos, it was observed that the brown dirt was attached at the gauze inside the tray.However, the origin of the foreign material is unable to be identified due to only photo provided for investigation.The exact cause of how and when the problem occurred could not be determined.The reported event is confirmed as an unknown cause.A review of the device labeling have been conducted for investigation purposed.The ifu is attached on the investigation overview element.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections made to tab(s) d and h.Initial reporter complete facility name: this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that black foreign object was present when tray was opened.